# SDR EIA2000353

- Difficulty date: September 18, 2000
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Link
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - FOUND RIGHT MLG FIXED LINK ATTACH HOLES CORRODED.  OVERSIZED HOLES TO REMOVE CORROSION, FABRICATED AND INSTALLED REPAIR BUSHINGS PER ECRA UNIT 57-149-2.  (M)
